MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 15 DG POLY LINER 36MM GROUP E; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 15 DG POLY LINER 36MM GROUP E; HIP COMPONENT
Model Number DLXPLE36
Medical Device Problem Codes Detachment of Device or Device Component (2907); Noise, Audible (3273)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when the investigation is complete.
 
Event or Problem Description
Allegedly patient presented with pain and squeaking sounds, upon x-ray the liner showed disassociation.All mpo implants were explanted and replaced with another manufacturers system, apart from the femoral stem.(b)(4).

Brand Name
DYNASTY® A-CLASS® 15 DG POLY LINER 36MM GROUP E
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9353986
Report Number3010536692-2019-01144
Device Sequence Number19393868
Product Code JDI
UDI-Device IdentifierM684DLXPLE361
UDI-PublicM684DLXPLE361
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPLE36
Device Catalogue NumberDLXPLE36
Device Lot Number1724521
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/24/2019
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date02/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR